# SDR RAIA00501044

- Difficulty date: January 20, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 14,657 hours, 13,909 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Part number: D389926FA98SN
- Condition: Broken
- Location: Wow Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - LG AIR/GRD FAIL EICAS MESSAGE AFTER TAKEOFF.  PRESSURIZATION LOSS DURING DESCENT.  MAINTENANCE INSPECTED LANDING GEAR AIR/GRD WOW SWITCH.  FOUND RIGHT WOW SWITCH PIN BROKEN.  REPLACED CONNECTOR.
